首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
BOUNDS ON THE NEGATIVE EXPONENTIAL FUNCTION
被引:0
作者
:
ALAM, K
论文数:
0
引用数:
0
h-index:
0
ALAM, K
机构
:
来源
:
AMERICAN MATHEMATICAL MONTHLY
|
1980年
/ 87卷
/ 04期
关键词
:
D O I
:
10.2307/2321567
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:290 / 292
页数:3
相关论文
共 3 条
[1]
Abramowitz M., 1970, HDB MATH FNCTIONS
[2]
ONE-SIDED APPROXIMATION TO SPECIAL FUNCTIONS
[J].
ASKEY, R
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV WISCONSIN,MADISON,WI 53706
UNIV WISCONSIN,MADISON,WI 53706
ASKEY, R
.
SIAM REVIEW,
1976,
18
(01)
:121
-122
[3]
Hardy G. H., 1934, INEQUALITIES
←
1
→
共 3 条
[1]
Abramowitz M., 1970, HDB MATH FNCTIONS
[2]
ONE-SIDED APPROXIMATION TO SPECIAL FUNCTIONS
[J].
ASKEY, R
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV WISCONSIN,MADISON,WI 53706
UNIV WISCONSIN,MADISON,WI 53706
ASKEY, R
.
SIAM REVIEW,
1976,
18
(01)
:121
-122
[3]
Hardy G. H., 1934, INEQUALITIES
←
1
→